# SDR AALA2018050200001

- Difficulty date: April 27, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 60,723 hours, 7,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 111903
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN AISLE EMERGENCY LIGHT INOPERATIVE AT SEATS 32-40.  REPLACED THE BATTERY PACK ABOVE THE R4 DOOR IAW 33-50-00.
